# SDR AWXA200200693

- Difficulty date: August 5, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 54,573 hours, 33,562 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR963180
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 14 LT WAS FOUND INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE ON EMERGENCY ESCAPE PATH LIGHT HARNESS AT SEAT ROW 14 LT.  REMOVED AND REPLACED HARNESS, OPERATIONAL CHECK WAS GOOD.
